# SDR UALA2012010600144

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 47,512 hours, 19,039 cycles
- Engine: Iae V2522A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rectifier
- Part number: V0052
- Part serial: 87
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING ESS TRANSFORMER RECTIFIER, NR 1 TRANSFORMER RECTIFIER SHOWED LOW AMPS ON ELECTRIC PAGE.  REPLACED NR 1 TRANSFORMER RECTIFIER PER MM.  ENCOUNTERED ESS TRANSFORMER RECTIFIER FAULT AFTER EMERGENCY GENERATION CHECK.  REPLACED ESS TRANSFORMER RECTIFIER UNIT AND TRANSFORMER RECTIFIER CONTACTOR 3 PER MM, CHECKED OKAY.
